Mathematische Annalen

, Volume 326, Issue 1, pp 205–207 | Cite as

A generalized Bloch's theorem and the hyperbolicity of the complement of an ample divisor in an Abelian variety

  • Yum-Tong Siu
  • Sai-Kee Yeung


Abelian Variety Ample Divisor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Yum-Tong Siu
    • 1
  • Sai-Kee Yeung
    • 2
  1. 1.Department of Mathematics, Harvard University, Cambridge, MA 021138, USA (e-mail:
  2. 2.Department of Mathematics, Purdue University, West Lafayette, IN 47907 (e-mail:

Personalised recommendations